Well-Posedness of Triequilibrium-Like Problems

Main Article Content

Misbah Iram Bloach
Muhammad Aslam Noor
Khalida Inayat Noor


This work emphasizes in presenting new class of equilibrium-like problems, termed as equilibrium-like problems with trifunction. We establish some metric characterizations for the well-posed triequilibrium-like problems. We give some conditions under which the equilibrium-like problems are strongly well-posed. Our results, which give essential and adequate conditions to the well-posedness of triequilibrium-like problems, are acquired by utilizing the assumption of pseudomonotonicity. Technique and ideas of this paper inspire further research in this dynamic field.

Article Details


  1. A. Ben-Israel and B. Mond, What is invexity?, J. Austral. Math. Soc. Ser. B. 28 (1986), 1-9. https://doi.org/10.1017/S0334270000005142.
  2. M. I. Bloach and M. A. Noor, Perturbed mixed variational-like inequalities, AIMS Math. 5(3) (2019), 2153-2162. https://doi.org/10.3934/math.2020143.
  3. E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student. 63 (1994), 123-145.
  4. R. Glowinski, J. L. Lions and R. Tremolieres, Numerical analysis of variational inequalities, North-Holland, Amsterdam, 1981.
  5. F. Giannessi and A. Maugeri, Variational Inequalities and Network Equilibrium Problems. Plenum Press, New York, 1995.
  6. F. Giannessi, A. Maugeri and P. M. Pardalos, Equilibrium Problems: Nonsmooth Optimization and Variational inequality Models, Kluwer Academic Publishers, Dordrecht, Holland, 2001.
  7. D. Goeleven and D. Mantaque, Well-posed hemivariational inequalities. Numer. Funct. Anal. Optim. 16 (1995), 909-921. https://doi.org/10.1080/01630569508816652.
  8. M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl. 80 (1981), 545-550. https://doi.org/10.1016/0022-247X(81)90123-2.
  9. R. Lucchetti and F. Patrone, A characterization of Tykhonov well-posedness for minimum problems with applications to variational inequalities. Numer. Funct. Anal. Optim. 3 (1981), 461-476. https://doi.org/10.1080/01630568108816100.
  10. R. Lucchetti and F. Patrone, Some properties of well-posed variational inequalities governed by linear operators. Numer. Funct. Anal. Optim. 5 (1983), 349-361. https://doi.org/10.1080/01630568308816145.
  11. S. R. Mohan and S. K. Neogy, On invex set and preinvex functions. J. Math. Anal. Appl. 189 (1995), 901-908. https://doi.org/10.1006/jmaa.1995.1057.
  12. T. V. Nghi1 and N. N. Tam, General variational inequalities: existence of solutions, Tikhonov-Type regularization, and well-posedness, Acta Math. Vietnam. (2021). https://doi.org/10.1007/s40306-021-00435-0.
  13. B. B. Mohsen, M. A. Noor, K. I. Noor and M. Postolache, Strongly convex functions of higher order involving bifunction, Mathematics, 7(11) (2019), 1028. https://doi.org/10.3390/math7111028.
  14. M. A. Noor, General variational inequalities. Appl. Math. Lett. 1 (1988), 119-121. https://doi.org/10.1016/0893-9659(88)90054-7.
  15. M. A. Noor, Variational-like inequalities. Optimization, 30 (1994), 323-330. https://doi.org/10.1080/02331939408843995.
  16. M. A. Noor, New approximation schemes for general variational inequalities. J. Math. Anal. Appl. 251 (2000), 217-229. https://doi.org/10.1006/jmaa.2000.7042.
  17. M. A. Noor, Merit function for variational–like inequalitiets, Math. Inequal. Appl. 1 (2000), 117-128.
  18. M. A. Noor, Well-posed variational inequalities. J. Appl. Math. Comput. 11 (2003), 165-172. https://doi.org/10.1007/BF02935729.
  19. M. A. Noor, Fundamentals of mixed quasi variational inequalities. Int. J. Pure. Appl. Math. 15 (2004), 137-250.
  20. M. A. Noor, Fundamentals of equilibrium problems. Math. Inequal. Appl. 9 (2006), 529-566. https://doi.org/10.7153/mia-09-51.
  21. M. A. Noor, Extended general variational inequalities. Appl. Math. Lett. 22(2) (2009), 182-186. https://doi.org/10.1016/j.aml.2008.03.007.
  22. M. A. Noor and K. I. Noor, Some new trends in mixed variational inequalities, J. Adv. Math. Stud. in press.
  23. M. A. Noor and W. Oettli, On general nonlinear complementarity problems and quasi-equilibria. Le Mathematiche, 49 (1994), 313-331.
  24. M. A. Noor, K. I. Noor and H. M. Y. Al-Bayatti, Higher order variational inequalities, Inf. Sci. Lett. 11 (2022), 1-5.
  25. M. A. Noor, K. I. Noor and M. I. Baloch, Auxiliary principle technique for strongly mixed variational-like inequalities. U.P.B. Sci. Bull. Ser. A, 80 (2018), 93-100.
  26. M. A. Noor, K. I. Noor, A. Hamdi and E. H. El-shemas, On difference of two monotone operators, Optim. Lett. 3 (2009), 329. https://doi.org/10.1007/s11590-008-0112-7.
  27. M.A. Noor, K.I. Noor, M.Th. Rassias, New trends in general variational inequalities, Acta Appl. Math. 170 (2020), 981–1064. https://doi.org/10.1007/s10440-020-00366-2.
  28. M. A. Noor, K. I. Noor, M. U. Awan and A. G. Khan, Quasi variational inclusions involving three operators, Inform. Sci. Lett. in press.
  29. G. Stampacchia, Formes bilineaires coercitives sur les ensembles convexes. C. R. Acad. Sci. Paris, 258 (1964), 4413-4416.
  30. T. Weir and B. Mond, Preinvex functions in multiple objective optimization. J. Math. Anal. Appl. 136 (1988), 29-38. https://doi.org/10.1016/0022-247X(88)90113-8.
  31. T. Weir and V. Jeyakumar, A class of nonconvex functions and mathematical programming. Bull. Austral. Math. Soc. 38 (1988), 177-189. https://doi.org/10.1017/S0004972700027441.